# SDR CA070510002

- Difficulty date: January 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 9,440 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Stabilator
- Part time: 9,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DELAMINATION (OF 8 INCH X 16 INCH) ON TOP OF LT SIDE IB HORIZONTAL STABILIZATOR.  DELAMINATION FOUND WHEN DOING PHASE 2 AND 3 INSPECTION.  HORIZONTAL STABILIZATOR REPLACED, NO REPAIR IS ALLOWED ON HORIZONTAL STABILIZATOR IAW SRM.  (TC NR 20070510002)
